World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 725
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 5  |  Issue : 1  |  Page : 160-162

Warfarin-induced leukocytoclastic vasculitis and proteinuria


Department of Internal Medicine, Hematology and Oncology, St Michael's Medical Center, Newark, NJ 07102, USA

Correspondence Address:
Hamid Shaaban
Department of Internal Medicine, Hematology and Oncology, St Michael's Medical Center, Newark, NJ 07102
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.184643

Rights and Permissions

Warfarin is typically prescribed for patients with thromboembolic diseases and atrial fibrillation. In addition to the complications of bleeding, allergic skin reaction is one of its rare adverse effects. We herein report a case of a 79 year old male patient with leukocytoclastic vasculitis and proteinuria secondary to warfarin. The warfarin was discontinued and oral prednisone therapy was initiated. The cutaneous lesions and the proteinuria resolved thereafter.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1249    
    Printed18    
    Emailed0    
    PDF Downloaded240    
    Comments [Add]    
    Cited by others 1    

Recommend this journal